# SDR TWAA0005805

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  MAINT CABIN FLOOR MEMBRANE LOWER SURFACE,  AT STA 200 AFT SIDE OF FLOORBEAM,  AT BL 0 WAS CORRODED.   REMOVED CORRODED FLOOR MEMBRANE AT STA 200 TO 218,  LBL 25  TO RBL 26.  INSTALLED NEW SECTION OF MEMBRANE 0.025.  REF SRM 53-14-1 PAGE 27.  ---CLOSED---
